Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 353, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jul 30, 2011, 8:38 PM CDT for Butler County, Kansas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2011, 8:38 PM CDT (01:38 UTC)
- Expired
- Jul 30, 2011, 9:15 PM CDT
- In force
- 37 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Butler County, KS
The radar
The Wichita radar (KICT), 64 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 1.6 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2389 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1652 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
311
WUUS53 KICT 310138
SVRICT
KSC015-310215-
/O.NEW.KICT.SV.W.0353.110731T0138Z-110731T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
838 PM CDT SAT JUL 30 2011
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 915 PM CDT
* AT 836 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES NORTH OF
LEON...OR 6 MILES SOUTHEAST OF EL DORADO...AND MOVING SOUTHEAST AT
15 MPH.
* LOCATIONS IMPACTED INCLUDE...
LEON AND ROSALIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3782 9655 3766 9655 3755 9675 3762 9698
3776 9698 3789 9680 3788 9668
TIME...MOT...LOC 0138Z 321DEG 15KT 3776 9677
WIND...HAIL 60MPH <.75IN
$$
DARMOFAL3 follow-up statements
924
WWUS53 KICT 310148
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
848 PM CDT SAT JUL 30 2011
KSC015-310215-
/O.CON.KICT.SV.W.0353.000000T0000Z-110731T0215Z/
BUTLER KS-
848 PM CDT SAT JUL 30 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL BUTLER
COUNTY UNTIL 915 PM CDT...
AT 845 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED JUST NORTHEAST OF LEON...OR 8 MILES
SOUTHEAST OF EL DORADO...MOVING SOUTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
LEON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS
WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3782 9655 3766 9655 3755 9675 3762 9698
3776 9698 3789 9680 3788 9668
TIME...MOT...LOC 0148Z 321DEG 15KT 3773 9674
WIND...HAIL 60MPH <.75IN
$$
DARMOFAL715
WWUS53 KICT 310201
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
901 PM CDT SAT JUL 30 2011
KSC015-310215-
/O.CON.KICT.SV.W.0353.000000T0000Z-110731T0215Z/
BUTLER KS-
901 PM CDT SAT JUL 30 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL BUTLER
COUNTY UNTIL 915 PM CDT...
AT 855 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 5 MILES NORTHEAST OF AUGUSTA...OR
7 MILES SOUTH OF EL DORADO...MOVING SOUTHEAST AT 15 MPH. ANOTHER
STRONG TO SEVERE STORM WAS LOCATED 5 MILES NORTHEAST OF LEON.
LOCATIONS IMPACTED INCLUDE...
LEON...AND LOCATIONS BETWEEN LEON AND AUGUSTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS
WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3782 9655 3766 9655 3755 9675 3762 9698
3776 9698 3789 9680 3788 9668
TIME...MOT...LOC 0200Z 336DEG 14KT 3770 9687
WIND...HAIL 60MPH <.75IN
$$
DARMOFAL766
WWUS53 KICT 310215
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
915 PM CDT SAT JUL 30 2011
KSC015-310225-
/O.EXP.KICT.SV.W.0353.000000T0000Z-110731T0215Z/
BUTLER KS-
915 PM CDT SAT JUL 30 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BUTLER COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER GUSTY WINDS TO 50 MPH ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
LAT...LON 3782 9655 3766 9655 3755 9675 3762 9698
3776 9698 3789 9680 3788 9668
TIME...MOT...LOC 0201Z 336DEG 14KT 3770 9687
$$
DARMOFALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 7:07 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jul 30, 7:07 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 707 PM CDT SAT JUL 30 2011 .UPDATE...CORRECTED THIS EVENING: WITH SCT STG/SVR TSRA INCREASING IN COVERAGE OVER PRIMARILY SC KS HAVE UPDATED FORECAST TO INCREASE POPS TO ~40% OVER SC KS FOR THE REMAINDER OF THE EVENING. DAMAGING 50-60 MPH WINDS & ++RA ARE BOTH LIKELY FROM THESE CELLS TIL ~10PM WHEN THE CELLS SHOULD DISSIPATE. REST OF INHERITED FORECAST KEPT INTACT. && PREV DISCUSSION... /ISSUED 646 PM CDT SAT JUL 30 2011/ AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU FOCUS THIS EVENING IS ON SCT RAPIDLY DEVELOPING TSRA OVER PARTS OF SC KS ALONG A W-E ORIENTED STATIONARY FRONT BISECTING THESE AREAS. THESE CELLS HAVE BEEN DEVELOPING AT RANDOM AND WITH A FEW OF THESE CELLS DEVELOPING QUITE EXPLOSIVELY 48-55KT GUSTS ARE LIKELY. THE RANDOM DEVELOPMENT DICTATES ASSIGNING "VCTS" TO ALL CNTRL & SC KS TERMINALS TO ~03Z WHEN THESE CELLS SHOULD DISSIPATE WITH LOSS OF HEATING. ONLY OTHER CONCERN IS THAT SOME MVFR BR IS POSSIBLE AT KRSL ~12Z. SHOULD IT DEVELOP THE BR SHOULD FESTER OVER THE TERMINAL TIL ~14Z. PREV DISCUSSION... /ISSUED 319 PM CDT SAT JUL 30 2011/ DISCUSSION... A FEW STORMS....SOME BEING STRONG/SEVERE THIS EVENING. AFTER THAT KICTZFPICTTHE HEAT IS BACK AND ON TUESDAY IT WILL BE WITH HERE WITH A VENGEANCE. MAY SEE A SLIGHT RELIEF TOWARD THE END OF THE WEEK AS ANOTHER FRONTAL BOUNDARY MOVES THROUGH BRINGING SLIGHT CHANCES FOR THUNDERSTORMS AND NOT QUITE SO HOT. TONIGHT: SURFACE BOUNDARY EXTENDING ACROSS SOUTH CENTRAL INTO SOUTHEAST KANSAS. THIS COMBINED WITH THE AFTERNOON HEATING AND HUMID CONDITIONS HAS TRIGGERED A FEW THUNDERSTORMS. THESE ARE EXPECTED TO CONTINUE INTO TONIGHT. THROUGH THE EARLY EVENING HOURS ONE OR TWO OF THESE STORMS COULD BE SEVERE WITH GUSTY WINDS THE MAIN THREAT. SUNDAY THROUGH WEDNESDAY: THE HEAT IS BACK ON. SUNDAY A STORM SYSTEM WILL BE MOVING THROUGH SOUTHWEST CANADA THEN THROUGH THE NORTHERN PLAINS AND INTO THE GREAT LAKES REGION BY MID-WEEK. THE TRAVELING EDGE OF THE SURFACE BOUNDARY WILL BE INTO NORTHWEST KANSAS BY MONDAY EVENING THEN MEANDER ACROSS CENTRAL KANSAS TUESDAY AND INTO WEDNESDAY. TEMPERATURES WILL BE HOT DURING THIS TIME FRAME AND TUESDAY LOOKS TO BE ON TRACK TO BE EXCEPTIONALLY HOT DUE TO THE COMPRESSIONAL WARMING AHEAD OF FRONTAL BOUNDARY. GET READY...DAYTIME HIGHS ON TUESDAY LOOK TO BE 110 OR HIGHER. THURSDAY THROUGH SATURDAY: MODELS IN FAIRLY GOOD AGREEMENT WITH THE FRONTAL BOUNDARY WORKING ITS WAY INTO SOUTH CENTRAL AND SOUTHEAST KANSAS. SHOULD SEE WIDELY SCATTERED STORMS ALONG AND NORTH OF THE BOUNDARY. ONCE AGAIN THE STORMS WILL DEFINITELY BE HIT AND MISS. ALSO TEMPERATURES SHOULD MODERATE A BIT BACK TO THE 95 TO 102 RANGE. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 79 105 79 106 / 40 10 10 10 HUTCHINSON 79 103 79 106 / 40 10 10 10 NEWTON 79 103 79 105 / 40 10 10 10 ELDORADO 78 103 79 104 / 40 10 10 10 WINFIELD-KWLD 79 105 79 105 / 30 10 10 10 RUSSELL 77 101 78 106 / 20 10 10 0 GREAT BEND 77 102 78 107 / 30 10 10 0 SALINA 77 101 79 105 / 30 10 10 10 MCPHERSON 79 103 79 106 / 40 10 10 10 COFFEYVILLE 79 102 79 102 / 20 10 10 10 CHANUTE 78 101 78 101 / 20 10 10 10 IOLA 77 100 78 101 / 20 10 10 10 PARSONS-KPPF 78 101 79 102 / 20 10 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 7 PM CDT WEDNESDAY FOR KSZ032-033- 047>053-067>072-082-083-091>096-098>100. &&
Hazardous weather outlook, Jul 30, 3:31 PM CDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 331 PM CDT SAT JUL 30 2011 KSZ032-033-047>053-067>072-082-083-091>096-098>100-312045- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 331 PM CDT SAT JUL 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO AFFECT AREAS SOUTH OF I-70 THIS EVENING. SOME OF THE STORMS COULD BECOME STRONG TO SEVERE...WITH DAMAGING WINDS AROUND 60 MPH AND TORRENTIAL DOWNPOURS BEING THE MAIN RISK. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY DANGEROUS HEAT INDICES WILL AFFECT THE ENTIRE REGION DURING THE AFTERNOON AND EARLY EVENING HOURS FROM SUNDAY THROUGH WEDNESDAY...PLEASE REFER TO THE EXCESSIVE HEAT WARNING FOR DETAILS. WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE PRIMARILY OVER CENTRAL KANSAS WEDNESDAY AFTERNOON THEN SPREADING THROUGH ALL THE AREA THURSDAY AND CONTINUING INTO SATURDAY. A FEW OF THE STORMS COULD PRODUCE GUSTY WINDS AND TORRENTIAL DOWNPOURS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP ELDER
In the hours before
Special weather statement, Jul 30, 7:06 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 706 PM CDT SAT JUL 30 2011 KSZ051-052-068-069-310030- BUTLER-HARVEY-MARION-MCPHERSON- 706 PM CDT SAT JUL 30 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR NORTHWEST BUTLER...EASTERN HARVEY...SOUTHERN MARION AND SOUTHEAST MCPHERSON COUNTIES... AT 701 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS SCATTERED ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF PEABODY TO JUST NORTH OF HESSTON...AND MOVING SOUTHEAST AT 10 MPH. WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. DARMOFAL
Special weather statement, Jul 30, 7:14 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 714 PM CDT SAT JUL 30 2011 KSZ067-082-310045- KINGMAN-RENO- 714 PM CDT SAT JUL 30 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR EASTERN KINGMAN AND SOUTHERN RENO COUNTIES... AT 711 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM JUST SOUTH OF PRETTY PRAIRIE...OR 6 MILES NORTHEAST OF KINGMAN...AND MOVING SOUTHEAST AT 5 MPH. WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. DARMOFAL
Special weather statement, Jul 30, 7:33 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 733 PM CDT SAT JUL 30 2011 KSZ052-068-069-310100- BUTLER-HARVEY-MARION- 733 PM CDT SAT JUL 30 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR NORTHWEST BUTLER...EASTERN HARVEY AND SOUTHERN MARION COUNTIES... AT 730 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS SCATTERED ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF BURNS TO JUST EAST OF HESSTON...AND MOVING SOUTHEAST AT 15 MPH. WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. DARMOFAL
Special weather statement, Jul 30, 7:55 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 755 PM CDT SAT JUL 30 2011 KSZ069-310130- BUTLER- 755 PM CDT SAT JUL 30 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BUTLER COUNTY... AT 749 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM JUST EAST OF POTWIN...OR 10 MILES NORTHWEST OF EL DORADO...AND MOVING SOUTHEAST AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING GUSTY OUTFLOW WINDS OF TO 50 MPH. THIS STORM WILL AFFECT EL DORADO LAKE BY 815 PM. DARMOFAL
Special weather statement, Jul 30, 8:09 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 809 PM CDT SAT JUL 30 2011 KSZ082-310145- KINGMAN- 809 PM CDT SAT JUL 30 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR KINGMAN COUNTY... AT 808 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 9 MILES SOUTHEAST OF KINGMAN...AND MOVING SOUTH AT 10 MPH. WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. DARMOFAL
Special weather statement, Jul 30, 8:19 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 819 PM CDT SAT JUL 30 2011 KSZ069-310145- BUTLER- 819 PM CDT SAT JUL 30 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR BUTLER COUNTY... AT 817 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR EL DORADO...AND MOVING SOUTHEAST AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING GUSTY OUTFLOW WINDS TO 50 MPH. BOATERS ON EL DORADO LAKE SHOULD TAKE SHELTER UNTIL THE STORM HAS PASSED. DARMOFAL
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 2:34 AM CDT | Excessive Heat Warning | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 5 days |
| Jul 31, 2:15 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 60 min |
| Jul 31, 3:17 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 14 min |
| Jul 31, 3:36 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 24 min |
| Jul 31, 4:11 PM CDT | Severe Thunderstorm Warning | ICT | Wilson, Woodson | 34 min |
| Jul 31, 4:57 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho, Wilson, Woodson | 48 min |
| Jul 31, 5:34 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Russell | 41 min |
| Jul 31, 5:39 PM CDT | Severe Thunderstorm Warning | ICT | Neosho, Wilson | 51 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.